RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2271–2272 (Mi de2949)  

Short Communications

Zweiseitige Methoden Runge–Kuttaschen Typs zur numerischen Lösung des Cauchyproblems für gewöhnliche Differentialgleichungen

N. Ya. Lyashchenko, I. F. Gez'

Kiev State Pedagogical Institute

Full text: PDF file (183 kB)

Bibliographic databases:
UDC: 518:517.91/.94
Received: 11.09.1974

Citation: N. Ya. Lyashchenko, I. F. Gez', “Zweiseitige Methoden Runge–Kuttaschen Typs zur numerischen Lösung des Cauchyproblems für gewöhnliche Differentialgleichungen”, Differ. Uravn., 12:12 (1976), 2271–2272

Citation in format AMSBIB
\Bibitem{LyaGez76}
\by N.~Ya.~Lyashchenko, I.~F.~Gez'
\paper Zweiseitige Methoden Runge--Kuttaschen Typs zur numerischen L\"osung des Cauchyproblems f\"ur gew\"ohnliche Differentialgleichungen
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2271--2272
\mathnet{http://mi.mathnet.ru/de2949}
\zmath{https://zbmath.org/?q=an:0359.65058}


Linking options:
  • http://mi.mathnet.ru/eng/de2949
  • http://mi.mathnet.ru/eng/de/v12/i12/p2271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020